# SDR DALA2022060303903

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 65,804 hours, 8,245 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR L AFT CABIN MSG. 4L DOOR CHECKED, NO NOISE PRESENT PRESSURIZATION NORMAL. CORRECTIVE ACTION: GAINED ACCESS TO BOTH SENSORS 23MJ AND 25MJ. SHOOK WIRES, INSPECTED SENSOR AND MEASURED SENSOR GAP IAW A330 AMM 52-71-11. BOTH SENSORS WITHIN LIMITS. OPEND AND CLOSED DOOR SEVERAL TIMES. NO FAULTS NOTED. (8513140)
